# SDR DLM88070989

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 47,008 hours, 36,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT FWD UPPER FACE P-DOME ANGLE BETWEEN LONGERONS 3 AND 4 LT.  REPAIRED PER DWG 9915562 REV P ON N/R TOO63359 AT HMV-3.
